I was going to stop my cipro b/c it wasn't being used for a UTI they thought I had and I didn't have it, so I didn't take it last night and took one this morning so it wasn't in my system like the every 8 hours it was suppose to. It seems like I was getting yeast infection too so I too Diflucan last night. Will this really screw up the consistency of having the antibiotic at the the full levels every 8 hours or will I be ok? I only have two darn pills left, so tomorrow will be the end. Some people I've read take Cirpro for 14 days or more, I wonder if 8 days will do the trick for the "imbalance of bacteria" that I have in my gut that my GI said was there. I'm really hoping for a miracle or at least some of the symptoms to not return when I get off this medication. I've read aalso where people took Diflucan every day when they were on a antibiotic if they had yeast and bacteria problems. I just don't want to screw up the good/bad bacteria or good/bad yeast. When I take a probiotic it seems my stools are worse. I've tried Natren, Dr. Mercolas and Klaire labs they are all really strong from what I'm told.
Very mild left sided (could have fooled me with the "mild") UC. Started LDN ON 1/25/09, stopped LDN on 5/1/09 didn't seem to help. Supplements: Probiotics, Cipro antibiotics 4/29 for 8 days seems to be helping, no bleeding right now.